# SDR SWIA200922587

- Difficulty date: September 10, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 14,292 hours, 12,192 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT 14TH STAGE DUCT FAIL MESSAGE DISPLAYED.  (FLT 1006)  REPLACED LEFT 14TH STAGE BLEED LOOP.
